MathSciNet Relay Station
MathSciNet bibliographic data
MR2067733 34A05 (34C14 35A30 35J60)
Bozhkov, Yuri; Gilli Martins, Antonio Carlos Lie point symmetries and exact solutions of quasilinear differential equations with critical exponents. Nonlinear Anal. 57 (2004), no. 5-6, 773–793.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement